# SDR SWAA2024053077810

- Difficulty date: April 22, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 231YHW BASE EMERGENCY EXIT LIGHT AT PASSENGER CABIN (1 EA) 2024-270063<[01] REPLACED SIDEWALL PANEL 231YHW BASE EMERGENCY EXIT LIGHT AT PASSENGER CABIN (1 EA) I.A.W. B737-700 AMM 33-51-01-960-802 OPERATIONAL TEST IS OK;[02] REPLACED SIDEWALL PANEL 231YHW BASE EMERGENCY EXIT LIGHT AT PASSENGER CABIN (1 EA) I.A.W. B737-700 AMM 33-51-01-960-802 OPERATIONAL TEST IS OK
